# SDR AALA202107027450

- Difficulty date: June 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frm 69 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=0.800 INCH CRACK AT SHEAR PLATE LOCATED AT STR 23R AND FR 69+4 INCH.  REPLACED SHEAR PLATE LOCATED STR 23R AND FR 69 AT AFT GALLEY AREA IAW A321 SRM 51-42-11-801 AND DWG D53474180,
